Skip to content
My WebMD Sign In, Sign Up
Help is there anyone out there that can relate to what I am discribing? Oh I hope so.
avatar
Debb60 posted:
I would like some suggestions from the group. I am on Savella, Gabapentin, Topiramate, Hydrocodone 10/325, and Nortriptyine. Diagnosed with Fibromyalgia, some arthritis, and Neuropathy here and there. Much trouble with left side of body (arm & leg) from car accident 2007, have burning throughout body. I have 2 concerns first is I had gastric bypass in 2005, never any problems. But now it seems sometimes when I eat - as food is digesting - my body burns more. Second concern is both my leg are very very sensitive to the tough - specially lower legs. Also I bruise very easily, had many test - no cancer. Doctors are always so quick now to say Fibromyalgia. Is this all apart of Fibromyalgia? I hate that that is becoming the answer for everything. Does anyone else have very sensitive legs as I described? Also as anyone else had the gastric bypass or maybe just experience similiar symptoms as explained? I am not getting any answers only frustration.
Reply
 
avatar
xperky responded:
Hi Debb,

I often feel worse right after eating. Haven't had gastric bypass, but I can tell I feel worse if I eat larger meals or certain foods. I guess it's my body telling me what it doesn't like, so I try to listen. Try making a list of what foods feel better and worse and see if there might be a pattern there.

The fact that you bruise easily is something you may want a second opinion on. I don't know if that can be from FM. One thing to ask yourself is, do you take a lot of NSAID's? That can cause easy bruising.

Sorry you are dealing with all this. I hope your Thanksgiving weekend is pleasant.
With Compassion,
Margaret
 
avatar
booch007 responded:
Good morning,

I hate when the docs just keep throwing everything in the FM pail....probably 1/3 is not from this disorder and more could be done to figure us out. But we are trying on their patience.....

It is so trying on my patience ! Isn't this the weirdest issue to deal with.

It is amazing you wrote this note as last night I had this exact thing happen. I ATE TOO MUCH...I ate in periods of nosh and then dinner, but all together it was too much. I HURT and I couldn't get comfortable even my bones hurt again and it is a rare complaint from me unless I am sick.

I have to admit too I broke my gluten diet and ate a cookie as I packing up trays to give to neighbors today and they just called my name........I am very reactive to gluten so I thought (quietly) that this was my body yelling at me.

I am better this a.m. and will be real careful not to overeat today.

Savella can make you nauseas if you have that tendency, any of that? So can hydrocodone.......

Neuropathy is a burning described pain. Neurogenic presents as burn to numb.....or heightened sensitivity (as I just learned with my leg) (MD couldn't numb it for surgery...felt the whole vascular closure in that area...nothing like a learning curve)
He called it hyperalgesia from the cut nerve I had from another surgeon. Yikes!

I see they have you gabapentin....

May I suggest smaller feeds every 3 hours as dieticians like? Maybe it will help. A little less fiber? Maybe something is triggering an immune reaction so try elimination of things to your diet. Any worse after certain foods. Is this always or 45 to 1 hour after meds or meals...? Really watch yourself.

I don't know why I always ask a question when I trying to help figure something out? Cripes.!

We are so interesting as a group, so many different sensations and issues we present with. I hope you get some relief and figure this issue out. All my best, Nancy B


Helpful Tips

~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
Was this Helpful?
463 of 538 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.